# SDR 2006UALA01074

- Difficulty date: June 4, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 52,084 hours, 28,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3024712
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EXTERNAL EMERGENCY EXIT FLOOD LIGHT IS INOP.
